# SDR ASAA2017011219519

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CHANNEL CORRODED BS 727 - 727F+10, STRINGER 25 - 26R.  ACFT GROUNDED.  CORROSION REMOVED IAW SRM 51-40-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SRM 53-00-53-1A-2 AND 51-40-02.
